RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 17, Issue 1  


On Helixes in Hilbert Space. I
P. Masani
3
Description of Markovian Random Fields by Gibbsian Conditional Probabilities
M. B. Averintsev
21
Interaction of Markov Processes
G. N. Mil'shtein
36
Remarks on maximal branching processes
John Lamperti
46
Limit Theorems for Age-Dependent Branching Processes
V. P. Chistyakov
55
A Limit Theorem for Generalized Random Branching Processes Depending on the Size of the Population
V. A. Labkovskii
71
Some Theorems on the Strong Law of Large Numbers and Law of the Iterated Logarithm
V. A. Egorov
84
Bounds for Characteristic Functions of Certain Degenerate Multidimensional Distributions
V. V. Jurinskii
99
Control of a Solution of a Stochastic Integral Equation
N. V. Krylov
111
Random Mappings and Decompositions of Finite Sets
B. A. Sevast'yanov
129

Short Communications
The Behavior of a Jump for Processes with Independent Increments
B. A. Rogozin
143
Some Properties of the Supremum of Sums of Stationary Related Random Variables
A. A. Borovkov
147
Spectral Semi-Invariants of Stationary Processes with Sufficiently Strong Mixing
I. G. Zhurbenko
150
On Lévy–Baxter Theorems for Random Fields
T. V. Arak
153
Semi-Markov Processes of Multiplication with Drift
G. Sh. Lev
160
Representations of Itô Processes
M. P. Ershov
167
On the Absolute Continuity of Measures Corresponding to Diffusion Type Processes
M. P. Ershov
173
Life-Periods of a Branching Process with Immigration
A. M. Zubkov
179
On Differential Equations with Random Coefficients
I. V. Evstigneev, S. E. Kuznetsov
188
On Optimal Strategies in Control Problems with Constraints
E. B. Frid
194

Letters to the Editor
Addendum: On the Speed of Convergence of the Distribution of the Maximum Cumulative Sum of Independent Random Variables to the Normal Law
V. B. Nevzorov
200
Addendum: Estimation of the Mean and Correlation Function of a Stationary Process from Discrete Data
Yu. Ryzhov
200
Addendum: On Inequalities for Large Deviations for Certain Statistics
V. V. Yurinskii
200

Reviews and Bibliography
Review on the book: R. M. Blumenthal, R. K. Gettor “Markov processes and potential theory”
E. B. Dynkin
201

New Books
New books
T. B. Yarina
205
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019